gl(λ) and differential operators preserving polynomials

Share/Save/Bookmark

Post, Gerhard and Hijligenberg, Nico van den (1996) gl(λ) and differential operators preserving polynomials. Acta Applicandae Mathematicae, 44 (1-2). pp. 257-268. ISSN 0167-8019

open access
[img]
Preview
PDF
550kB
Abstract:We discuss a certain generalization of gl n (C), and show how it is connected to polynomial differential operators that leave the polynomial space P invariant
Item Type:Article
Copyright:© 1996 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/79817
Official URL:http://dx.doi.org/10.1007/BF00116524
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140404